# SDR DALA2020072802659

- Difficulty date: July 27, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N806DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31914
- Aircraft time: 22,332 hours, 8,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DOOR 4L EMERGENCY LIGHT INOPERATIVE. REPLACED BATTERY PACK OPS NOW OK PER AMM 33-51.
